Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Motivic cell structures

Daniel Dugger and Daniel C Isaksen

Algebraic & Geometric Topology 5 (2005) 615–652
Bibliography
1 , Théorie des topos et cohomologie étale des schémas. Tome 2, Lecture Notes in Mathematics 270, Springer (1972) MR0354653
2 J F Adams, Lectures on generalised cohomology, from: "Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three)", Springer (1969) 1 MR0251716
3 B A Blander, Local projective model structures on simplicial presheaves, $K$–Theory 24 (2001) 283 MR1876801
4 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
5 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
7 M Bökstedt, A Neeman, Homotopy limits in triangulated categories, Compositio Math. 86 (1993) 209 MR1214458
8 P Deligne, Poids dans la cohomologie des variétés algébriques, from: "Proceedings of the International Congress of Mathematicians (Vancouver, B. C., 1974), Vol. 1", Canad. Math. Congress, Montreal, Que. (1975) 79 MR0432648
9 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
10 D Dugger, Universal homotopy theories, Adv. Math. 164 (2001) 144 MR1870515
11 D Dugger, S Hollander, D C Isaksen, Hypercovers and simplicial presheaves, Math. Proc. Cambridge Philos. Soc. 136 (2004) 9 MR2034012
12 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
13 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
14 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
15 W Fulton, Introduction to toric varieties, Annals of Mathematics Studies 131, Princeton University Press (1993) MR1234037
16 W Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Springer (1998) MR1644323
17 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
18 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
19 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
20 P Hu, I Kriz, Some remarks on Real and algebraic cobordism, $K$–Theory 22 (2001) 335 MR1847399
21 D C Isaksen, Flasque model structures for simplicial presheaves, $K$–Theory 36 (2005) MR2275013
22 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
23 R Joshua, Algebraic $K$–theory and higher Chow groups of linear varieties, Math. Proc. Cambridge Philos. Soc. 130 (2001) 37 MR1797730
24 B Keller, Deriving DG categories, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 63 MR1258406
25 F Morel, V Voevodsky, $\mathbb{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) MR1813224
26 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
27 B Totaro, Chow groups, Chow cohomology and linear varieties, preprint (1995)
28 V Voevodsky, Voevodsky's Seattle lectures: $K$–theory and motivic cohomology, from: "Algebraic $K$–theory (Seattle, WA, 1997)", Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 283 MR1743245